An inverse problem for an equation of hyperbolic type in a Hilbert space
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1771-1778
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a14,
author = {D. G. Orlovskii},
title = {An inverse problem for an equation of hyperbolic type in a {Hilbert} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1771--1778},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a14/}
}
D. G. Orlovskii. An inverse problem for an equation of hyperbolic type in a Hilbert space. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1771-1778. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a14/